# SDR CX2A95IA032

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Cabin Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, CORROSION WAS FOUND ON THE RT FLIGHT ATTENDANT'S SEAT TRACK.  THE CORROSION WAS DETERMINED TO BE OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RT SEAT TRACK IAW CONTINENTAL EXPRESS EC 5340-01004.  TT, 15,473.0.  TOTAL CYCLES, 16,718.  (X)
